# SDR AALA202509155425

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 36,874 hours, 4,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT - THE FLOOR PROXIMITY LIGHT ON THE SIDE OF THE 6H SEAT IS INOP. MAINTENANCE FOUND WIRE BROKEN AT CONNECTOR. INSTALLED NEW CONNECTOR IAW SWPM 20-30-15. OPS CHECKED GOOD
